Jump to content
CrazyBoards.org

Violet87

Member
  • Content Count

    8
  • Joined

  • Last visited

About Violet87

  • Rank
    Member

Profile Information

  • Gender
    Woman
  1. I've already used double the amount of time off i have and I'm potentially losing my heath insurance Friday and I'm still in a day program (Partial Hospitalization Program) for treatment. I'm losing money by the day and my therapist says "you should be eligible for short term disability benefits" - but mine does not cover mental illness and/or pre-existing conditions. I work in Massachusetts, does anyone know if there are any options for short-term disability coverage for mental illness? I don't even know if I can file a claim after the fact, but it's so frustrating that it is so impossible to find any information. I'm jealous of people who have jobs that provide advocates for them to figure this crap out for them. Any help or words of encouragement would be greatly appreciated! Thank you
  2. This may need a trigger warning. I struggle with anxiety and depression - my hormones escalate both and interfere with my basic daily functioning with work, professional relationships and personal relationship - barely even able to do my dishes or take a shower. Before my period and around ovulation i get super weepy, my anxiety is out of control (have to take ativan to even try to calm down) the first few days of my period and that typically turns in to depression along with suicidal thoughts and feelings of worthlessness and despair - i also become more prone to a bit of binge drinking and wanting to self harm around these times (especially when depressed). I was on oral contraceptives for 9yrs, so these issue caught me by surprise when i stopped the BC pills. stopped them a year ago and been getting my period semi-regularly for the past 7 months. On top of my regular meds (with the addition of Buspar starting next week), my pdoc suggested flaxseeds/omega 3 and a wholistic MD suggested vitex (chasteberry). Flaxseeds have yet to help after months and i have only been on the twice daily vitex for a month and a half. Any general thoughts or comments? Also, is vitex worth the money for helping regulate my period and symptoms? Thanks Current wholistic supplements: 2x/daily vitex (chasteberry), 2x/daily magnesium taurate, multivitamin (with CoQ10 and metholated B vitamins), probiotics
  3. Hi! So, pristiq withrawal is shitty let me first say lol. In my experience, every other day is much better and also having a good 7+ days on the additional medication prior to cutting the pristiq down (especially before the every other day dosing) is necessary. Hope this is helpful. Good luck and take care
  4. Thanks guys! I had a good birthday I didn't realize there was a forum on hormonal problems, i'll have to check it out. lol Pheonix the unicorn joke in your signature is hilarious
  5. Thanks guys! The Buspar will be an add on to the Zoloft. The Zoloft has helped with my depression, but it has not really even put a dent into my anxiety. I believe the 2 medications work on different parts of the brain, so idk if the combination might make it more effective than either medication alone. I also have magnesium taurate that supposedly helps with anxiety... that doesn't seem to be helping lol.
  6. Hi thanks for reading I have struggled with anxiety and depression for years. I am now 27 (today is my birthday lol) I have been in IP once before for an anxiety attack that began a major depressive episode (lasted about a month). I was put on Pristiq 50mg at that time and it worked well for a few years, but the withdrawal symptoms if I took a dose late were getting out of control, so I was weaned off of it. Currently I take zoloft 100mg daily and Ativan .5 twice as needed daily. I take Provigil twice daily for fatigue (nap at least twice per day without it) for a total of 300mg. Also, I was on birth control for 9 years and since i stopped it last June - I realized I also most likely have Premenstrual Exacerbation of my anxiety/depression symptoms. My life is currently at the mercy of my symptoms and I feel like I am drowning. My Pdoc and Tdoc had a little chat this week... and decided they would like to put me on BuSpar. My libido has been very low and I am afraid that the Zoloft and BuSpar could make it worse and or cause weight gain. Thoughts? Experiences? Advice? Thank you for your time
  7. Hi Everyone I'm new (hence the introductory post lol) here and wanted to share a bit about me. I have been reading this forum for awhile and you all seem very kind and helpful. I have struggled with anxiety and depression for years. I am now 26 (actually my birthday is tomorrow lol) and I work in a helping profession and recently went from full time at my job to 32hrs per week because I feel overwhelmed. I have loving and supportive family, boyfriend and friends. I have been in IP once before for an anxiety attack that began a major depressive episode (lasted about a month). I was put on Pristiq 50mg and it worked well for a few years, but the withdrawal symptoms if I took a dose late were getting out of control, so I was weaned off of it. Currently I take zoloft 100mg daily and Ativan .5 twice as needed daily. I take Provigil twice daily for fatigue (nap at least twice per day without it) for a total of 300mg. Also, I was on birth control for 9 years and since i stopped it last June - I realized I also most likely have Premenstrual Exacerbation of my anxiety/depression symptoms. My life is currently at the mercy of my symptoms and I feel like I am drowning. My Pdoc and Tdoc had a little chat this week and decided they would like to put me on BuSpar. My libido is already very low and I am afraid that the Zoloft and BuSpar could make it worse and or cause weight gain. *sigh* we'll see! Thanks for reading my random complaints haha - feel free to say Hi in the comments! Dx: Anxiety, Depression, Suspected PME Current Rx: 100mg Zoloft, 300mg Provigil, 1mg Ativan PRN Former Rx: 50mg Pristiq
×
×
  • Create New...